# SDR UALA2013040102086

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 79,383 hours, 23,107 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV501261
- Condition: Arced
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORT ODD ELECTRICAL TYPE ODOR IN AFT LAV.  CONFIRMED DOME LIGHT IS OPERATIVE.  MIRROR LIGHT BULBS REMOVED.  FOUND LIGHT BULB SOCKET ARCHING.  NOT TIME TO CHANGE.  REMOVED BULBS.
